# SDR RAIA201603200001

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 35,297 hours, 20,399 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN COCKPIT ON GROUND AFTER PUSHBACK, BOTH ENGINES RUNNING.  MAINTENANCE PERFORMED FIM TASK 21-20-00 FOR UNKOWN SOURCE OF SMOKE AND ABNORMAL ODOR IN COCKPIT.  PERFORMED ENGINE RUNS, INSPECTED ALL COMPONENTS, NO SMOKE OR ELECTRICAL ODOR WAS NOTICED, ACFT RELEASE FOR SERVICE.
